MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE D; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE D; PROSTHESIS, KNEE
Catalog Number 42532006701
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: unknown articular surface; femur cemented cruciate retaining (cr) narrow left size 7: catalog#42502006201, lot#65820941; optipac 60 refob bone cmt r-3: catalog#4711500396-3, lot#aw14da1311.G2: foreign: netherlands.G2: literature citation: eijking, h.M., hendrickx, r., van haaren, e.H., schotanus, m.G.M., dorling, i., bouwman, l., boonen, b., most, j.(2026).Robotic-assisted inverse kinematic aligned vs conventional mechanical aligned total knee arthroplasty.Unpublished manuscript.The product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
A manuscript was obtained on 06-jan-2026 that reported a randomized controlled trial study from the netherlands conducted from 05-dec-2022 and 03-jul-2024 at the zuyderland medical center.The purpose of the study was to compare robotic-assisted inverse kinematic alignment total knee arthroplasty with mechanically aligned total knee arthroplasty.A total of 150 patients were included and underwent randomization; 73 patients were assigned to the rosa robotic-assisted tka group and 77 patients to the conventional ma tka group.In the robotic-assisted tka group, 7 patients were converted to conventional tka.A standard medial parapatellar approach was used in all patients; patellar resurfacing was done only in selected cases and a fully cemented, cruciate retaining knee prosthesis was implanted.Zimmer biomet persona was used in all cases except vanguard in 2 cases.The study population had a mean age of 69.7 years at time of surgery; (51 males / 77 females).Follow-up consisted of functional and satisfaction scoring within 12 months with a minimum follow up of 12 months.The article reported one (1) patient in the conventional group experienced postoperative pain on an unknown timeframe before the twelve (12) month follow up.The patient required pain management plan remediation due to comorbidities.All available information today has been provided.

Brand Name
TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE D
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25166955
Report Number3007963827-2026-00197
Device Sequence Number10643694
Product Code MBH
UDI-Device Identifier00889024471030
UDI-Public(01)00889024471030(17)330818(10)66098640
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42532006701
Device Lot Number66098640
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale